×

zbMATH — the first resource for mathematics

Found 233 Documents (Results 1–100)

100
MathJax
PDF BibTeX XML Cite
Full Text: DOI
Galaz-García, Fernando (ed.) et al., Contributions of Mexican mathematicians abroad in pure and applied mathematics. Second meeting “Matemáticos Mexicanos en el Mundo”, Centro de Investigación en Matemáticas, Guanajuato, Mexico, December 15–19, 2014. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 709, 115-129 (2018).
MSC:  46E27 26B30 49Q15
PDF BibTeX XML Cite
Full Text: DOI
Barilari, Davide (ed.) et al., Geometry, analysis and dynamics on sub-Riemannian manifolds. Volume I. Lecture notes from the IHP Trimester, Institut Henri Poincaré, Paris, France and from the CIRM summer school “Sub-Riemannian manifolds: from geodesics to hypoelliptic diffusion”, Luminy, France, Fall 2014. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-162-0/pbk; 978-3-03719-662-5/ebook). EMS Series of Lectures in Mathematics, 123-257 (2016).
MSC:  53C17 35H10 53-02
PDF BibTeX XML Cite
PDF BibTeX XML Cite
Full Text: DOI arXiv
Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 3. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04597-7/hbk). 253-260 (2012).
MSC:  01A60 26-03 28-03
PDF BibTeX XML Cite
Li, Tatsien (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Vol. 1. Proceedings of the 13th international conference on hyperbolic problems, HYP 2010, Beijing, China, June 15–19, 2010. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4417-07-5/v.1; 978-981-4417-06-8/set). Series in Contemporary Applied Mathematics CAM 17, 3-11 (2012).
MSC:  35L65 35B65
PDF BibTeX XML Cite
Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 195-204 (2011).
MSC:  35L65 35F10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software